Acid reflux and Tingling in hands or feet - from FDA reports
There is no Tingling In Hands Or Feet reported by people with Acid Reflux yet. We study people who have Tingling In Hands Or Feet and Acid Reflux from FDA. Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 26, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Tingling in hands or feet and Acid reflux?
- Check symptoms - is your tingling in hands or feet caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Acid reflux (stomach acids rise up) can be treated by Omeprazole, Nexium, Prilosec, Protonix, Prevacid (latest reports from 139,360 Acid reflux patients)
Tingling In Hands Or Feet
Tingling in hands or feet has been reported by people with high blood cholesterol, insomnia, high blood pressure, gastroesophageal reflux disease, migraine (latest reports from 610 Tingling in hands or feet patients).
Browse all symptoms of Acid refluxa b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Tingling in hands or feetTingling in hands or feet
Other conditions that could case Tingling in hands or feetTingling in hands or feet
What would happen?
Can you answer these questions?
I have been taking a combination of medications for several disorders tha I suffer from. I am concerned because I have a friend with tardive dyskinesia which she believes she got from taking Xanax, and my great grandmother had it also, but I have no idea the medications she was on at that time. ...
You may be interested in these reviews
Age 65, have IBS-C with GERD since 1982. Now that I have serious pain issues and vicodin was reformulated into garbage, I am being told to take dilaudid which is causing the IBS to worsen, especially the GERD as I can control the constipation with Miralax and fiber.
I have terrible heartburn about half hour to 45 minutes after taking my dilaudid. It is kind of scary heartburn. I have never experienced anything like it before. Usually after eating about four large tums, the heartburn eases a little. It finally goes away completely in and a couple hours. ...
Hi I'm new to the group , took phentermine for about a month had horrible heartburn and chest pain . Dr switched me to bontril and seems it's doing the same thing ! Help I really want to loose this weight
Hello new to the group, I'm learning more every day about myself, and reading more about being epileptic, I've lived with this my whole life not knowing thinking that it was normal to feel the random jerks or twitches or the waking up sick to my stomach with puking up acid, hurts a lot. Thought ...